# SDR FQAR20161019036

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N442PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843498
- Aircraft time: 18,591 hours
- Engine: Lyc O360A4M
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS REMOVED, THE TECH DETERMINED THE ELT MOUNTING BRACKET WAS CRACKED IN FOUR PLACES. THE CRACKS WERE ON EITHER SIDE OF TWO NUTPLATES USED TO MOUNT THE ELT MOUNTING TRAY. THE ELT MOUNTING TRAY HIDES THE CRACKS FROM VISUAL DETECTION.
